# SDR FDEA202111182892

- Difficulty date: November 18, 2021
- Submitted: December 2, 2021
- Operation: Air carrier
- Aircraft: N655FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 742
- Aircraft time: 37,722 hours, 20,328 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: None
- Part number: A57240810215
- Condition: Corroded
- Location: Zone 600
- Part time: 37,722 hours, 20,328 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER REMOVAL OF THE RH RIB 5, FWD LUG AFT FACE  BUSHING, FOUND CORROSION IN BORE AND ON LUG FACE.   REPAIRED IAW EA T6-5710-T0365559, PARTS 1, THRU 5.    RH RIB 5 FWD LUG BORE & AFT FACE WEAR DAMAGE DUE TO IMPROBERILY INSTALLED MLG   BUSHING- SB A300-57-6106 (REV 3), AD.
